# SDR AALA202010269020

- Difficulty date: October 10, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 15,758 hours, 7,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN SHEAR PLATE BETWEEN FR 69 AND FR 70 AT STR 23L, MEASURING L=1.000 IN.  REPLACED SHEAR PLATE WITH MODIFIED PART, IAW A319 SRM 51-72-11-911-001 AND 51-42-11-801 AND DRAWING D53475180.
